# SDR AT9900211

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE CABIN INTERIOR RIGHT AFT LAVATORY FRAME TO FLOOR BEAM ATTACHMENT EXFOLIATED AT BS 996.  FABRICATED WEB AND DOUBLER REPAIRS, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 53-05 FIG 108, 51-10-4, 51-10-3, 51-30-2, 51-30-5, AND 53-11-3 FIG 11.
